Skip to Main content Skip to Navigation
Journal articles

Refinements of some Pachpatte and Bihari inequalities on time scales

Abstract : In this study, some generalizations and refinements of some inequalities of Pachpatte and Bellman-Bihari types are established on arbitrary time domains using the time scale theory. The obtained results unify continuous and discrete inequalities and extend some results known in the literature. The paper ends up with two illustrative examples to highlight the utility of our results
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03429974
Contributor : Kathleen Torck Connect in order to contact the contributor
Submitted on : Tuesday, November 16, 2021 - 8:09:06 AM
Last modification on : Wednesday, November 17, 2021 - 4:01:19 AM

Identifiers

  • HAL Id : hal-03429974, version 1

Collections

Citation

Bacem Ben Nasser, Khaled Boukerrioua, Michael Defoort, Mohamed Djemai, Mohamed Ali Hammami. Refinements of some Pachpatte and Bihari inequalities on time scales. Nonlinear Dynamics and Systems Theory, Informath Publishing Group, 2017, 17 (4), pp.388-401. ⟨hal-03429974⟩

Share

Metrics

Record views

11